Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/33917
Title: К условиям регулярности в математическом программировании
Other Titles: On constraint qualifications in mathematical programming
Authors: Минченко, Л. И.
Сиротко, С. И.
Minchenko, L. I.
Sirotko, S. I.
Keywords: доклады БГУИР
математическое программирование
условия регулярности
error bound
mathematical programming
constraint qualifications
Issue Date: 2018
Publisher: БГУИР
Citation: Минченко, Л. И. К условиям регулярности в математическом программировании / Л. И. Минченко, С. И. Сиротко // Доклады БГУИР. - 2018. - № 8 (118). - С. 76 - 80.
Abstract: Статья посвящена условию R-регулярности (Error Bound Property) в задачах математического программирования. Данное условие играет важную роль в анализе сходимости численных алгоритмов оптимизации и является достаточно общим условием регулярности (constraint qualification) в задачах математического программирования. В статье получаются новые достаточные условия наличия R-регулярности в задачах математического программирования. The article is devoted to the condition of R-regularity (Error Bound Property) in problems of mathematical programming. This condition plays an important role in analyzing the convergence of numerical optimization algorithms and it is a fairly general condition of regularity (constraint qualification) in problems of mathematical programming. The article obtains new sufficient conditions for the presence of R-regularity in problems of mathematical programming.
URI: https://libeldoc.bsuir.by/handle/123456789/33917
Appears in Collections:№8 (118)

Files in This Item:
File Description SizeFormat 
Minchenko_K.PDF931,76 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.